Makale
Tam Makale
Uluslararası
2012
On Some Results for Subclass of ß?spirallike Functions of Order ?
Tamsui Oxford Journal of Information and Mathematical Sciences
Cilt 28 · ss. 79–93 · 01.04.2012
Atıf için künye
OWA, S., Sağsöz, F., & KAMALİ, M. (2012). On Some Results for Subclass of ß?spirallike Functions of Order ? Tamsui Oxford Journal of Information and Mathematical Sciences, 28, 79–93.
BibTeX
@article{owa2012-73399,
author = {OWA, SHIGEYOSHI and Sağsöz, Fatma and KAMALİ, MUHAMMET},
title = {On Some Results for Subclass of ß?spirallike Functions of Order ?},
journal = {Tamsui Oxford Journal of Information and Mathematical Sciences},
year = {2012},
volume = {28},
pages = {79--93},
issn = {2222-4424},
url = {https://akademik.atauni.edu.tr/yayinlar/73399-on-some-results-for-subclass-of-ssspirallike-functions-of-order}
}